# SDR CALA2023040601052

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Cracked
- Location: 65 Lh Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G5 GALLEY L/H AFT WALL PROXIMITY LIGHT FOUND CRACKED (P/N:BR9644 -21) REF TO HAECO NON-ROUTINE NO.9407537, ORIGINATED BY EMP V903 178, SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 AND IDT BY EMP V903214 - REPLACED G5 GA LLEY L/H AFT WALL PROXIMITY LIGHT AND OPS TESTED.THE RESULT FOUN D "SATIS" REF AMM 33-51-10-962-173 REV 138.
